# SDR ZZDA2010278

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULB IN COCKPIT EMERGENCY LIGHT INOPERATIVE.  R&R BULB IN EMERGENCY LIGHT.  OPS CHECK GOOD AT THIS TIME.
